# SDR 98ZZZX1660

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3341U
- Make and model: Cessna 182F
- Aircraft serial: 18254741
- Engine: Cont O470R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: T-Fitting
- Part number: AN9171D
- Condition: Cracked
- Location: Turbo Lt Side
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOR AN OIL LEAK FOUND THE T-FITTING THAT FEEDS OIL PRESSURE TO BOTH TURBOS WAS CRACKED.  THE FITTING IS LOCATED JUST AFT OF THE LEFT TURBO.  IF THE LEAK HAD GONE UNNOTICED, THERE IS A SUBSTANTIAL POSSIBILITY OF AN ENGINE FIRE.  RECOMMEND USING BRASS OR STEEL FITTING NEAR TURBOCHARGERS INSTEAD OF ORIGINAL ALUMINUM ONES CALLED OUT FOR IN RAJAY TURBO CONVERSION.
